People urged not to fear mild symptoms developed after booster dose


People should not have undue fears about the mild COVID-like symptoms experienced after receiving their booster dose of COVID-19 vaccine, says Dr. Malkanthi Galhena, family health specialist.

“When you get the vaccine, you will develop some mild COVID-like symptoms. Developing these symptoms means that the jab is having a positive impact on the immune system.”

She explained that most people opt not to get vaccinated because of headaches and body aches.

However, there are many other factors that can cause such side effects, Dr. Galhena pointed out.

Some of the symptoms developed after vaccination are body aches, headaches and minor health issues such as vomiting.

“You don’t have to fear them, since these are very mild symptoms and they mean the vaccine is working in your body,” Dr. Galhena added.





Thank you

Related posts